# SDR SWAA111293

- Difficulty date: February 20, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 42,522 hours, 24,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT AFT EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED SIGN ASSY PER MM.
